# SDR DALA2022112807553

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 29,237 hours, 11,221 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2512037) DURING INSPECTION FOUND AFTER BLENDOUT BY CORROSION ON LH ZEE PLATES OF FWD CARGO COMPARTMENT BTW STA 500G +15 .LBL 22 ORIGINAL THICKNESS 0.040" AND REMAINING THICKNESS OF 0.026". THEREFORE IT IS OUT OF LIMITS PER B737-900ER SRM 53-00-53. DOUBLER ON LH ZEE PLATES OF FWD CARGO COMPARTMENT (STA 500G +15 .LBL 22 ) WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
